Bayesian Analysis of Proportional Hazard Models

This paper is concerned with Bayesian analysis of the proportional hazard model with left truncated and right censored data. We use a process neutral to the right as the prior of the baseline survival function and a finite-dimensional prior is placed on the regression coefficient. We then obtain the... Ausführliche Beschreibung

1. Person: Kim, Yongdai
Weitere Personen: Lee, Jaeyong verfasserin
Quelle: in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 31, No. 2 (2003), p. 493-511
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2003
Beschreibung: Online-Ressource
Schlagworte: research-article
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2003 Institute of Mathematical Statistics
Zusammenfassung: This paper is concerned with Bayesian analysis of the proportional hazard model with left truncated and right censored data. We use a process neutral to the right as the prior of the baseline survival function and a finite-dimensional prior is placed on the regression coefficient. We then obtain the exact form of the joint posterior distribution of the regression coefficient and the baseline cumulative hazard function. As a by-product, we prove the propriety of the posterior distribution with the constant prior on the regression coefficient.
ISSN: 0090-5364

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions